# SDR UIEA2011030100135

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- Engine: Ge CF650E2
- System (JASC): 7160 · Engine Air Intake System
- Part: Rub Strip
- Condition: Damaged
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT AT SIN D CHECK.  THE NR 1 LT FAN COWL WAS ROUTED TO THE COMPOSITE SHOP FOR REPAIRS. DURING INSTALLATION ON THE ACFT THE L/E RUB STRIP MISMATCH (6 O'CLOCK) WITH THE NOSE INLET COWL NOT ALLOWING THE FAN COWL TO LATCH PROPERLY.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 25 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1 BY REMOVING AND REPLACING THE FAN COWL WITH A SERVICEABLE PART.)
